2 doctors weighed in:

Can you get like a rash that itches from lidocaine being sprayed on before an injection of dextrose?

2 doctors weighed in
Dr. Ryan Keller
Anesthesiology

In brief: Lidocaine rash

Yes you can. Lidocaine is on a family of anesthetics called "-amides" be sure and let heathcare providers know you get a rash with the Lidocaine spray.

In brief: Lidocaine rash

Yes you can. Lidocaine is on a family of anesthetics called "-amides" be sure and let heathcare providers know you get a rash with the Lidocaine spray.
Dr. Ryan Keller
Dr. Ryan Keller
Thank
Dr. Mitchell Zeitler
Anesthesiology

In brief: Yes

Rare, but yes.

In brief: Yes

Rare, but yes.
Dr. Mitchell Zeitler
Dr. Mitchell Zeitler
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors